Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

PCOS, not on medication, irregularity in period continued after stopping medicines. What should be done?

Hi ,I am 25 years old. my periods have been irregular for quite some times mow..i have PCOS and i am not on medication but i m trying to loose weight.two months back i had a heavy bleeding which lasted for a whole one month when i visited my she had prescribed Regestrone 5mg tablets for 21 days.after taking the medicine it stopped and again had for 5 days..but once again its irregular.what should i do now?? my doc also said try loosing weight and it might become normal without meds..but as of now its hard to loose weight and my irregular periods continues.also i have becoming a moreand more depressed, mood swings are regular,libido has dropped down and acne and facial hair makes my life hell..i would appreciate your reply and thank you in advance. thank you
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Losing weight will definitely help you with PCOS and irregular periods so although hard I would encourage you to keep trying.In the meanwhile you can take medicine containing cyproterone acetate and oestrogen like Diane 35 . It is a basically a contraceptive which will regulate your periods and also help with acne and facial hair. It won't help with libido but if you feel better about yourself that might itself raise your libido. Ofcourse as the drug is a contraceptive you cannot take it if you are trying to conceive.
Let me know if you have any more queries.
Answered: Sat, 11 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor